# SDR DHL2004748002

- Difficulty date: April 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 30091
- Condition: Illuminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN FORWARD ENTRY ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED FORWARD ENTRY EMERGENCY EXIT LIGHT IAW B-727 M/M CHAPTER 33-50-00, OPS CHECK GOOD.
